# SDR SWAA2020061291134

- Difficulty date: June 11, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 50,601 hours, 30,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 46464
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR INTERIOR/EXTERIOR EMERGENCY LIGHTS INOP.  R/R BATTERY PACK AT POSITION M1673 PER AMM 33-51-06 PN OFF/ON D717-01-100SWA SN OFF 46464 SN ON 208967.
